# SDR AALA20160219002

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 4,624 hours, 1,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMER LIGHT LENS IS MISSING.  INSTALLED NEW EMER LIGHT LENS AT L4 DOOR IAW AMM 33-51-13.  OPERATIONS CHECKED GOOD.  THE ACFT WAS NOT GNDED.
